Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Grade 1 embryo transferred, intermittent bleeding, minor abdominal cramps. What may be the cause of bleeding?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
HI Doc.
My wife has been undergone IVF in Feb. During ET, 3 Grade-1 embryo was transfered. Now she is 7.1 weeks pregnant. She was also suffering from moderate OHSS and still under bedrest as it has not been receeded totally. The last abdominal USG @ 6.3 weeks has shown one perfect pregnancy sac with a perfect heartbeat. Now the problem is she is having mild itermittent bleeding almost regularly last week (once a day average). Although she is not having major abdominal cramps except while changing position. Our Doc says there is nothing to much worry about if it is mild. However, we are bit worried. As we do not know how much is too much? What may be the cause of such bleeding. Can you please advice.
Posted Tue, 22 May 2012 in Pregnancy
Answered by Dr. Meenakshi Titoria Sahu 26 minutes later
In such early pregnancy the main cause of bleeding is implantation bleeding which usually subsides within couple of weeks and threatened abortion for which the medications your wife is taking is sufficient. In my opinion the treatment which your doctor is giving is justified. Also ask your wife to avoid physical and mental stress. She should not lift heavy weight, avoid sex and travelling on jerky roads.
Give her healthy diet containg milk, milkproducts, pulses, XXXXXXX leafy vegetables and lot of fluids (2-3 litres/ day).

Best wishes
Above answer was peer-reviewed by
Follow-up: Grade 1 embryo transferred, intermittent bleeding, minor abdominal cramps. What may be the cause of bleeding? 23 hours later
Thanks Doctor.
I just want ask one more thing. The Gestrone being an intramascular injection, it is very painful to tak continiously. Is crinone gel is better alternative. However, our doc says in case of minor bleeding it is better to avoid the gel. Please advice.
Answered by Dr. Meenakshi Titoria Sahu 10 hours later
Instead of daily injection, you can discuss the option of weekly depot injection with your doctor. Regarding crinone gel, there is no harm in applying it.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor